MathSciNet Relay Station
MathSciNet bibliographic data
MR1658392 (2000a:35077) 35J65 (35B05 35J67)
Marcus, Moshe; Véron, Laurent The boundary trace of positive solutions of semilinear elliptic equations: the subcritical case. Arch. Rational Mech. Anal. 144 (1998), no. 3, 201–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement